# SDR G1IA2009382

- Difficulty date: May 4, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N60WL
- Make and model: Lear 35A
- Aircraft serial: 382
- Aircraft time: 12,316 hours, 8,993 cycles
- Engine: Garrtt TFE73122B
- Engine time: 11,871 hours, 8,583 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Missing
- Location: Dipstick
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

5/10/2009 AT APPROXIMATELY 1:00 AM, ACFT WAS CLIMBING OUT OF BFI. THE FLIGHT CREW EXPERIENCE A LT ENGINE LOW OIL LIGHT. THEY COMPLIED WITH A PRECAUTIONARY LT ENGINE SHUTDOWN AND RETURNED TO BFI WITHOUT FURTHER PROBLEMS. MX WAS CONTACTED TO CORRECT THE PROBLEM AND THEY DISCOVERED THE LT OIL DIPSTICK DID NOT HAVE A O-RING ON IT. THEY INSTALLED A O-RING AND CLEANED AND LEAK CHECKED THE ENGINE WITH GOOD RESULTS. THE ACFT WAS RETURNED TO SERVICE. THE FLIGHT CREW HAD CHECKED THE OIL BEFORE DEPARTING BFI AND SUSPECT THE O-RING WAS LOST AT THAT TIME.
